# SDR USAA2011080900014

- Difficulty date: July 22, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030500200
- Part serial: 02037
- Condition: Corroded
- Location: Te Flap
- Part time: 33,802 hours, 18,744 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION OF HOUSING INTERNAL AREA OF INTERCONNECTING STRUT AT RIGHT WING.  REPLACED INTERCONNECTING STRUT IAW A319 AMM 27-51-44.
